EFFIN Side Effects

I spoke too soon…the side effects are not from the new drug (thank God!) – it’s the Spasticity medication.  I started in March at 10mg, 3x a day…I’ve slwoly increased the dosage and on Monday, it was increased to 20mg, 3x daily.  Well!  HMPH!!  I won’t bore u with the details, but suffice it to say that I had a rough Monday nite and I was going crazy!!!!  I had NO IDEA what the hell was going on!  Good thing that G had her thinking cap on and reminded me that the dosage of that drug was increased.  Prior to this I had no side effects.

We pulled out our  “medical degrees” (from the internet) and did the research and i as it turns out I was experiencing classic side effects!!  I must say that I was thrilled to finally understand what was going on and immediately contacted my Dr.’s office.  Just before I’d increased to 20, i was taking 15mg and that was tolerable AND i was benefitting from it (10 mg wasn’t doing shit for me).  They have taken me back down to 15 and I am happy to report that I had a good nite’s sleep last nite (I was worried at first, but that was totally uncalled for).

One thought on “EFFIN Side Effects”

  1. Zoiks -it is amazing how quick and hard some side effects of drugs can come at you. Glad you are back to a better dose and the side effects have gone away as quickly as they appeared.

Leave a Reply

Your email address will not be published. Required fields are marked *